Skip to content
My WebMD Sign In, Sign Up
HATING Clomid
avatar
Noelle1230 posted:
So I started Clomid about two weeks ago, took it for five days. Side effects were numerous the first few days: dizziness, severe moodiness, bloating, hot flashes, GI distress, extreme exhaustion and just general unmotivated feeling.

Most of those seemed to subside a day or two after the last pill but now the worst effect of all is ruining my life. I've gain about four pounds. In LESS than two weeks.

I'm a fitness professional, eat an extremely clean diet, train 6-7 days a week. I don't touch dessert. My lifestyle has kept me lean and fit and happy for years with my weight never changing more than a pound up or down.

Now here I am feeling horrible, my clothes don't fit right, I can't stand to even look in the mirror. Weight gain for a pregnancy? No problem. Weight gain just because of this stupid pill?? Sucks. I SO regret doing this. Can anyone share a similar experience so I feel less alone in this?
Reply


Spotlight: Member Stories

29 years old. Found out at I had PCOS after stopping BC for 6months and not having regular cycles. Got a second opinion last June and we started up on...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.